# SDR A6WA201141105

- Difficulty date: November 8, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lws 53.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY RIB IS CRACKED.  REPAIRED RIB IAW REO 601R-57-51-046, REV B.
